# SDR SWAA2024101040226

- Difficulty date: September 14, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Paint
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF THE LEFT HAND WING; THE PAINTED ESCAPE MARKINGS HAVE WEAR.<[01] REFINISHED WING EXIT PATHWAY PER AMM 11-24-04.;[02] INSPECTED WORK PERFORMED
